# SDR DALA1254733736

- Difficulty date: August 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 32,817 hours, 17,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 440 AND STRINGER 8L IS CRACKED IN CABIN.  REPAIRED FRAME IAW ERA 507347-14AD.
